Author Topic: well I told someone...  (Read 1480 times)

Offline AGOF

  • Bronze Member
  • **
  • Posts: 60
Yup, this evening I informed my mom of my distaste for gyne and I think she is gonna help find a hormone doctor to take me to soon, so I'll finally know what exactly is up with them and see if that's part of the problem. Does anyone know if gyne will go away from certain hormone pills, or do they have a lot of side effects/other unwanted stuff (weight gain, nausea, etc.)?

Linkback: https://www.gynecomastia.org/forum/index.php?topic=3442.0
Life would be fine if it wasn't for gyne...

Offline aux513s

  • Silver Member
  • ***
  • Posts: 212
Yes they do have side effects. Once you have an imbalance in your reproductive hormones you're pretty much f*cked for life.

Make sure you go to a licensed endocrinologist and not a general physician for this. He'll take your blood and make you strip naked, so be prepared.


 

SMFPacks CMS 1.0.3 © 2020